Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 2, Pages 479–480 (Mi izv2961)  

This article is cited in 1 scientific paper (total in 2 paper)

Correction to V. Arnol'd's paper: “Small denominators. I”

V. I. Arnol'd


Full text: PDF file (156 kB)

Bibliographic databases:
Received: 05.06.1963

Citation: V. I. Arnol'd, “Correction to V. Arnol'd's paper: “Small denominators. I””, Izv. Akad. Nauk SSSR Ser. Mat., 28:2 (1964), 479–480

Citation in format AMSBIB
\Bibitem{Arn64}
\by V.~I.~Arnol'd
\paper Correction to V.~Arnol'd's paper: ``Small denominators.~I''
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 2
\pages 479--480
\mathnet{http://mi.mathnet.ru/izv2961}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=164049}
\zmath{https://zbmath.org/?q=an:0135.42603}


Linking options:
  • http://mi.mathnet.ru/eng/izv2961
  • http://mi.mathnet.ru/eng/izv/v28/i2/p479

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata

    This publication is cited in the following articles:
    1. D. V. Anosov, A. A. Bolibrukh, V. A. Vassiliev, A. M. Vershik, A. A. Gonchar, M. L. Gromov, S. M. Gusein-Zade, V. M. Zakalyukin, Yu. S. Ilyashenko, V. V. Kozlov, M. L. Kontsevich, Yu. I. Manin, A. I. Neishtadt, S. P. Novikov, Yu. S. Osipov, M. B. Sevryuk, Ya. G. Sinai, A. N. Tyurin, L. D. Faddeev, B. A. Khesin, A. G. Khovanskii, “Vladimir Igorevich Arnol'd (on his 60th birthday)”, Russian Math. Surveys, 52:5 (1997), 1117–1139  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    2. A. A. Gimaltdinova, “Zadacha Dirikhle dlya uravneniya smeshannogo tipa s dvumya liniyami perekhoda v pryamougolnoi oblasti”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 19:4 (2015), 634–649  mathnet  crossref  zmath  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:541
    Full text:260
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021